Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Underweight, get affected by cough and cold. Taken vitamins and minerals tablets. Not cured. Medicine?

Hi, i am 29 yrs. Old. I am underweight . My weight is 47kg. Im thin and easily get affected cold and cough , sometimes i experience darkness when i suddenly get up from sitting. i have a very vast sexual desire thats why i masturbate regularly once or twice. I just want to get rid off from my underweight. I do use vitamins and minerals tablets but they havent helped me in my problem.I want to be a healthy man , plz help me.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dietitian & Nutritionist 's  Response
Hi yes u are underweight but it has nothing to do with your mastrubution. Just have blanced diet and eag white with glass of milk. If it does not helps then just get your routen blood check up done like cbc esr and xray chest done and rever. Bye and take care.
Answered: Mon, 26 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor